# SDR HEEA079782

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Snias AS350B
- Aircraft serial: 3234
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 9710831
- Part serial: JA1104
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER RECEIVES BROKEN OR CLIPPING ON AIR EVAC FREQUENCIES. FOUND VHF RECEIVER HAS NARROW MODULATION BANDWIDTH STOPS RECEIVING AT AROUND 4 KHZ ON ALL VHF FREQUENCIES.
